Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Black spot below lip, tobacco chewing. Medication?

i have black spot just below my lip area which is occuring frequently. I am a tobacco chewer but would like to leave this completely. Could you prescribe me a tablet so that i can start medication before it is too late as i suspect that i may be infected with oral cancer . Please guide me online as i now want to leave this bad habit for life.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Jul 2012
Hi there.

Is it possible for you to upload a clear digital photograph of this balck spot using the 'upload data' icon to the right of your screen onto this website. This will help us greatly as dermatology is after all a visual field!

You definitely DO NOt have oral cancer & no-one will be able to diagnose this on a visual examination alone.

Besides, oral cancer is NOT an infection. all means, do give up your tobacco chewing habit irrespective of the outcome.

Please visit your dermatologist closest to you. A skin biopsy from the site may help clinch the dioagnosis or it may just require a clinical trial with a systemic antifungal as per the doctor's view point.

Do fel free to use our premier 'ask-a-specialist' package & get in touch with us directly.

Wish you continued good health & hope this has helped you decide the next course of action. Cheers & Good Luck!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor